# SDR UIEA2018102962350

- Difficulty date: September 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT LOWER SILL UPPER SURFACE HAD FOUR FLOOR SUPPORT BRACKETS CRACKED.  REMOVED, FABRICATED, AND INSTALLED THE BRACKETS IAW DWG 141T8310, AND SRM 51-40-05-0G-0.
